Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 20, NWS Indianapolis, IN

February 16, 2006Daviess County, Martin County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Feb 16, 2006, 8:53 PM EST for Daviess County, Martin County, Indiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 16, 2006, 8:53 PM EST (01:53 UTC)
Expired
Feb 16, 2006, 9:30 PM EST
In force
37 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Daviess County, IN, Martin County, IN

The radar

The Evansville,IN radar (KVWX), 82 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 16, 4:55 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -134 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
-134 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 170153
SVRIND
INC027-101-170230-
/O.NEW.KIND.SV.W.0020.060217T0153Z-060217T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
853 PM EST THU FEB 16 2006

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA
  MARTIN COUNTY IN SOUTHWEST INDIANA

* UNTIL 930 PM EST

* AT 851 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF
  MONTGOMERY...OR ABOUT 17 MILES NORTHWEST OF JASPER...AND MOVING
  EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CANNELBURG AROUND 900 PM EST...
  LOOGOOTEE AROUND 905 PM EST...
  SHOALS AROUND 915 PM EST...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
SOUTHERN KNOX COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3890 8712 3854 8717 3851 8700 3852 8687
      3854 8669 3886 8670

$$

JOHNSON
2 follow-up statements
000 
WWUS53 KIND 170207
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
907 PM EST THU FEB 16 2006

INC027-101-170230-
/O.CON.KIND.SV.W.0020.000000T0000Z-060217T0230Z/
DAVIESS-MARTIN-
907 PM EST THU FEB 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EST
FOR EASTERN DAVIESS AND MARTIN COUNTIES...

AT 904 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR CANNELBURG...OR
ABOUT 16 MILES NORTH OF JASPER...MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHOALS AROUND 915 PM EST...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
SOUTHERN KNOX COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3890 8712 3854 8717 3851 8700 3852 8687
      3854 8669 3886 8670

$$

JOHNSON
000 
WWUS53 KIND 170228
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 PM EST THU FEB 16 2006

INC027-101-170238-
/O.EXP.KIND.SV.W.0020.000000T0000Z-060217T0230Z/
DAVIESS-MARTIN-
928 PM EST THU FEB 16 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DAVIESS AND MARTIN
COUNTIES EXPIRES AT 930 PM EST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST THURSDAY EVENING
FOR INDIANA.

LAT...LON 3890 8712 3854 8717 3851 8700 3852 8687
      3854 8669 3886 8670

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 12:50 PM EST, 8 hours 3 minutes earlier.

Area forecast discussion, Feb 16, 12:50 PM EST, 8 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1250 PM EST THU FEB 16 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING...
...VERY STRONG NON-CONVECTIVE WINDS POSSIBLE LATER TONIGHT...

.DISCUSSION...FORECAST FOCUS REMAINS ON THE SHORT TERM TODAY UNTIL
FRIDAY MORNING.

UPPER LEVEL SYSTEM RESPONSIBLE FOR THE DEEPENING SFC LOW IS NOW
MOVING ACROSS THE CENTRAL PLAINS. SFC LOW NOW MOVING INTO CENTRAL IL
WHERE BEST MASS CONVERGENCE/PRESSURE FALLS LOCATED JUST NE OF THE
SFC LOW ARE LEADING TO A CLUSTER OF ELEVATED TSTRMS.  MEANWHILE, TO
THE AIRMASS ACROSS CENTRAL INDIANA INTO TN/KY IN THE WARM SECTOR
REMAINS MOCLDY WITH A NARROW RIBBON OF DEWPOINTS IN THE 55 TO 58F
RANGE NOW MOVING NE ALONG THE COLD FRONT FROM STL SOUTH. LAPS
SOUNDINGS SHOW A WEAK CAPPING INVERSION AROUND 850MB FOR NOW. THE
STRONG DYNAMIC LIFT NOW OCCURRING ACROSS MO ASSOCIATED WITH THE
UPPER SYSTEM AND THE MID-UPPER JET WILL ACT ON THIS FRONT LATER
TODAY TO FORCE A LINE OF LOW TOPPED CONVECTION. SHEAR VALUES REMAIN
MORE THAN SUFFICIENT WITH 6KM SHEAR IN EXCESS OF 50KTS AND 1KM SHEAR
FCST ON THE ORDER OF 40KTS. BUOYANCY PARAMETERS SHOULD BE SUFFICIENT
FOR INITIAL UPDRAFT BEFORE LOW LEVEL SHEAR TAKES OVER AND AUGMENTS
UPDRAFTS SO DO NOT BE FOOLED BY LOW CAPE PARAMETERS. TORNADO THREAT
IS LESS CLEAR DUE TO VALUES OF DEWPOINTS WHICH WILL IMPACT THE
LOWEST 1KM STABILITY PROFILE. GREATEST DEWPOINTS AND HENCE TORNADO
THREAT SHOULD REMAIN ACROSS THE SW THIRD OF THE CWA BUT THAT WILL
HAVE TO BE MONITORED. OTHERWISE, EXPECT A LINE OF CONVECTION RACING
NE AT 50 MPH BETWEEN 6 PM AND 10 PM WITH POCKETS OF DAMAGING WINDS.

AS FOR THE SYNOPTIC SCALE WINDS AND HIGH WIND WARNING...THE GRADIENT
WINDS ARE ALREADY APPROACHING ADVISORY CRITERIA. HOWEVER, THE HIGH
WIND WARNING TYPE WINDS WILL NOT OCCUR UNTIL FRONTAL PASSAGE AS
STRONG PRESSURE RISES COMBINE WITH SUBSIDENCE TO PRODUCE GUSTS IN
EXCESS OF 50 MPH. THIS THREAT APPEARS GREATEST IN THE 10 PM TO 3 PM
TIME FRAME.  I WAS TEMPTED TO PUSH BACK THE HIGH WIND WARNING AND
JUST GO WITH AN ADVISORY THIS EVENING AND HIGH WIND WARNING LATER ON
BUT GIVEN THAT IT WOULD CREATE 3 HEADLINES INCLUDING THE EXPECTED
WATCH, I WILL DEFER TO CLARITY AND LEAVE THE WARNING/ADVISORY
HEADLINES AS IS.

BEYOND TONIGHT...ONE OF THE COLDEST IF NOT COLDEST AIRMASS OF THE
SEASON WILL SLOWLY MOVE INTO THE REGION. LATEST SFC OBS SHOW TEMPS
IN THE TEENS ACROSS IA AND WILL AIRMASS WILL ARRIVE FRI. GFS/ETA
TEMP GUIDANCE AGREES WELL WITH COLDER TEMPS FRI NIGHT-SUNDAY.
EXPECTED CLDS MAY SAVE US FROM DROPPING TO FAR INTO THE SINGLE
DIGITS SAT NIGHT HOWEVER THIS WILL HAVE TO BE WATCHED CLOSELY SINCE
IT APPEARS THAT DAYTIME HIGHS MAY ONLY REACH INTO THE TEENS/LOW 20S
SATURDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING NORTHERN 2/3
CWA...WIND ADVISORY SOUTHERN 1/3 CWA TONIGHT.

&&

CO
Hazardous weather outlook, Feb 16, 2:18 PM EST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EST THU FEB 16 2006

INZ021-028>031-035>049-051>057-171930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
218 PM EST THU FEB 16 2006

...HIGH WIND WARNING IN EFFECT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF SEVERE THUNDERSTORMS IS FORECAST TO DEVELOP ACROSS
ILLINOIS THIS AFTERNOON. THIS LINE OF STORMS WILL RACE EAST INTO
INDIANA THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH. THE GREATEST
RISK FOR DAMAGING THUNDERSTORM WINDS WILL OCCUR FROM 5 PM THROUGH
MIDNIGHT TONIGHT. IN ADDITION, IF SUFFICIENT MOISTURE MOVES INTO
THE REGION LATER THIS EVENING...THERE WILL BE A THREAT FOR
ISOLATED TORNADOES.

AFTER THE COLD FRONT PASSES, STRONG NON-THUNDERSTORM RELATED WINDS
WILL OCCUR. WEST NORTHWEST WINDS WILL GUST TO BETWEEN 50 AND 60 MPH
MAINLY BETWEEN 10 PM AND 3 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 5 PM THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

INZ060>065-067>072-171930-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
218 PM EST THU FEB 16 2006

...WIND ADVISORY IN EFFECT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF SEVERE THUNDERSTORMS IS FORECAST TO DEVELOP ACROSS
ILLINOIS THIS AFTERNOON. THIS LINE OF STORMS WILL RACE EAST INTO
INDIANA THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH. THE GREATEST
RISK FOR DAMAGING THUNDERSTORM WINDS WILL OCCUR FROM 5 PM THROUGH
MIDNIGHT TONIGHT. IN ADDITION, IF SUFFICIENT MOISTURE MOVES INTO
THE REGION LATER THIS EVENING...THERE WILL BE A THREAT FOR
ISOLATED TORNADOES.

AFTER THE COLD FRONT PASSES, STRONG NON-THUNDERSTORM WINDS WILL
GUST TO BETWEEN 40 AND 50 MPH. THIS SHOULD OCCUR MAINLY BETWEEN 10
PM AND 3 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 5 PM THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

CO

In the hours before

Local storm report, Feb 16, 8:00 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
800 PM EST THU FEB 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND GST     SEELYVILLE              39.49N 87.27W
02/16/2006  E60 MPH          VIGO               IN   AMATEUR RADIO

&&

LJOHNSON
Local storm report, Feb 16, 8:08 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
808 PM EST THU FEB 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND GST     3 S TERRE HAUTE         39.43N 87.38W
02/16/2006  E65 MPH          VIGO               IN   AMATEUR RADIO

            REPORTED 3 MILES SOUTH OF INTERSTATE 70 AND 2 MILES EAST
            OF US41.

&&

LJOHNSON
Local storm report, Feb 16, 8:16 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
816 PM EST THU FEB 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             SULLIVAN                39.10N 87.41W
02/16/2006  E0.75 INCH       SULLIVAN           IN   AMATEUR RADIO

0755 PM     TSTM WND DMG     3 E TERRE HAUTE         39.47N 87.33W
02/16/2006                   VIGO               IN   LAW ENFORCEMENT

            CHURCH DAMAGED NEAR STATE ROAD 46 AND HULMAN DRIVE.

&&

LJOHNSON
Local storm report, Feb 16, 8:30 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 PM EST THU FEB 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     3 SW LEBANON            40.02N 86.51W
02/16/2006  E55 MPH          BOONE              IN   AMATEUR RADIO

            REPORTED AT COUNTY ROAD 275W AND 200S.

0758 PM     TSTM WND DMG     TERRE HAUTE             39.47N 87.38W
02/16/2006                   VIGO               IN   OTHER FEDERAL

            ROOF DAMAGE AT THE TERRE HAUTE AIRPORT.

&&

LJOHNSON
Local storm report, Feb 16, 8:33 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 PM EST THU FEB 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     TERRE HAUTE             39.47N 87.38W
02/16/2006                   VIGO               IN   AMATEUR RADIO

            IVY TECH BUILDING ROOF DAMAGED.

0830 PM     TSTM WND GST     WHITESTOWN              40.00N 86.35W
02/16/2006  E60 MPH          BOONE              IN   FIRE DEPT/RESCUE

&&

LJOHNSON
Local storm report, Feb 16, 8:51 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
851 PM EST THU FEB 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     6 S VINCENNES           38.59N 87.51W
02/16/2006                   KNOX               IN   TRAINED SPOTTER

            HOUSE AND POWER LINES DAMAGED.

0840 PM     HAIL             ARCADIA                 40.17N 86.02W
02/16/2006  E0.75 INCH       HAMILTON           IN   AMATEUR RADIO

0758 PM     FUNNEL CLOUD     TERRE HAUTE             39.47N 87.38W
02/16/2006                   VIGO               IN   AMATEUR RADIO

0837 PM     HEAVY RAIN       SULLIVAN                39.10N 87.41W
02/16/2006  M0.00 INCH       SULLIVAN           IN   AMATEUR RADIO

            COUNTY ROAD 500S...WATER IS OVER ROAD.

&&

LJOHNSON

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 7:05 PM ESTSevere Thunderstorm WarningINDCarroll, Clinton, Howard28 min
Feb 16, 7:14 PM ESTSevere Thunderstorm WarningINDParke, Vermillion, Vigo46 min
Feb 16, 7:30 PM ESTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam45 min
Feb 16, 7:50 PM ESTSevere Thunderstorm WarningINDClay, Sullivan, Vigo40 min
Feb 16, 8:02 PM ESTSevere Thunderstorm WarningINDClay, Putnam33 min
Feb 16, 8:07 PM ESTSevere Thunderstorm WarningINDBoone, Hamilton38 min
Feb 16, 8:11 PM ESTSevere Thunderstorm WarningINDClay, Owen34 min
Feb 16, 8:19 PM ESTSevere Thunderstorm WarningINDDaviess, Knox33 min
Feb 16, 8:27 PM ESTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion48 min
Feb 16, 8:29 PM ESTSevere Thunderstorm WarningINDGreene46 min
Feb 16, 8:29 PM ESTTornado WarningINDHendricks, Morgan, Putnam12 min
Feb 16, 8:41 PM ESTSevere Thunderstorm WarningINDMadison34 min
Feb 16, 8:45 PM ESTSevere Thunderstorm WarningINDMonroe, Morgan, Owen30 min
Feb 16, 9:11 PM ESTSevere Thunderstorm WarningINDHancock, Johnson, Madison, Marion, Rush, Shelby32 min
Feb 16, 9:21 PM ESTSevere Thunderstorm WarningINDBrown, Lawrence, Monroe27 min
Feb 16, 9:36 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Lawrence39 min
Feb 16, 9:53 PM ESTSevere Thunderstorm WarningINDRush, Shelby37 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.